Jump to content

simon12345

Member Since 20 Jun 2013
Offline Last Active Aug 30 2014 05:39 PM

Posts I've Made

In Topic: 16 Y/o Male- Accutane Log (10Mg)

19 August 2014 - 07:04 PM

Day 12:

- I no longer have oily skin! If you put sunscreen then moisturiser on immediately after each other it looks like your skin is very shiny and oily so there should be a time delay 

- Had a breakout a few days ago with an increase in number of pimples which must have been the initial breakout which really wasn't that bad

- Skin has a different texture to it but i can feel all the blackheads on my nose like popping out

 

Side Effects:
- last few days i have been quite sick but everyone around he had the same thing so i dont think it is due to Accutane, its that time of year when everyone gets sick anyways

- lips are becoming very dry, so is my nose. Yet majority of my skin is not dry at all except chin and nose area


In Topic: 16 Y/o Male- Accutane Log (10Mg)

09 August 2014 - 06:26 PM

Day 5:

- Skin in much smoother and looks clearer already

- If i get a pimple it is gone the next day/no pimples on face currently

- still have oily skin


In Topic: I Took Accutane In June And Think I Might Be Pregnant

06 August 2014 - 04:35 AM

Once you stop taking the drug birth defects are no longer a side effect so you should be set. But dont take my word on it call a professional.


In Topic: 16 Y/o Male- Accutane Log (10Mg)

06 August 2014 - 01:27 AM

Hey! Same here, I'm 16/male too and I took my first dose of (generic) isotretinoin about an hour ago. What a weird feeling.

I'm on 25mg for 6 weeks then 50mg for the remainder of the 19 weeks in total, provided all goes to plan.

I'm most anxious about the initial breakout; the nurse at the clinic told me most people get one in the first month but it should be ok-ish when I get back to school at the start of September. I'm mainly affected on my forehead but my cheeks are getting worse. The red marks are the real bummer though.

Here's to clear skin by Christmas. We can do this! smile.png

 

Good luck to you to man. 

How long are you going on Accutane for?

At such a low dose, at least 8-9 months :(. This is due to me being in my final year at school and i do not want any severe headaches or side effects which will damage my chances of doing as well as i want to.



6/8/2014

Nothing much to report.

Side effects- mild headache and nausea for around 2-3 hours


In Topic: My Accutane Journey

25 July 2014 - 09:56 PM

well I have tried everything nothing worked out so the only thing left is Accutane but ya my side effects are not that bad actually . I am only in 3 months. so hopefully that will be it . Thanks smile.png

 

You mentioned your acne only mild-moderate, i only have a few spots with very oily skin and some fading red marks on my cheeks. Do you think it is worth taking accutane? My derm mentioned that he would put me on it but i had some reservations about the side effects and if my acne was bad enough to take it. 

You should definitely try other means before this such as

 

retinoids/BP/topical antibiotics

 

diet changes

 

 

Accutane can have permanent side effects and it is not a guarantee

I have had acne for 5 years and tried quite a few things e.g. Proactive, BP, salycilic acid, AHA, before going to a derm and was on 5 months of Minomycin + Eyracne + Differin which has not helped to much so the next step was accutane which the derm suggested as a first option when i first went to him. 

 

I think the benefits will out weigh the risks of taking accutane. I am not sure but i am hopeful that since i am quite healthy that the side effects will be mild but i do not know if the side effects discriminate against people of different levels of health.